Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question for Tyler ..... tepiaca

Posted by TylerJ on February 23, 2006, at 23:40:16

In reply to Question for Tyler ..... TylerJ, posted by tepiaca on February 23, 2006, at 22:46:27

>
> Hi tyler , can you describe how was the first
> days on Parnate. Did you have some serious side
> effects ? How much time to really kick in? I mean
> when you said wow this Parnate is really helping
> me now.
> I appreciate your help
> TEP

Tep, The first days I felt nothing, I didn't feel anything til the 5th day on 40mgs (Just a little better mood) Then he upped the dose to 60mgs all in the morning (I'm a pretty big guy and have always need high doses for one reason or another) my third day at 60 about 11th day on Parnate and I felt noticably Better, and it kept getting a little better every day still on 60, I noticed I was becoming much more social, more positive and motivated, depression was gone, anxiety was gone-It is a "miracle drug" for me! II FEEL GOOD..,.AND IT'S BEEN A LONG TIME COMING!!! Only really bad side effect for me has been insomnia about every 3rd night I don't sleep at all-But me and my pdoc are working on this prob. Hey, I'd rather have insomnia than depression, social phobia,anxiety, etc.I wish you the very best Tep, and don't hesitate to contact me for more Questions/support. God Bless.

Tyler



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TylerJ thread:612459
URL: http://www.dr-bob.org/babble/20060219/msgs/612696.html